Rate of convergence and edgeworth-type expansion in the entropic central limit theorem

Sergey G. Bobkov, Gennadiy P. Chistyakov, Friedrich Götze

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

An Edgeworth-type expansion is established for the entropy distance to the class of normal distributions of sums of i.i.d. random variables or vectors, satisfying minimal moment conditions.

Original languageEnglish (US)
Pages (from-to)2479-2512
Number of pages34
JournalAnnals of Probability
Volume41
Issue number4
DOIs
StatePublished - 2013

Keywords

  • Central limit theorem
  • Edgeworth-type expansions
  • Entropic distance
  • Entropy

Fingerprint Dive into the research topics of 'Rate of convergence and edgeworth-type expansion in the entropic central limit theorem'. Together they form a unique fingerprint.

Cite this